# SDR HEEA0013323

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7028501
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT POPS CIRCUIT BREAKER.
